Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Insect bites and itchy spots on skin. Taking benadryl. Should I call the doctor?

I had some unknown raised itchy dots on my leg. I thought they were insect bites . Since then they have appeared all over my body--front and back of legs, inside of thighs, forearms, upperarms, one ear, and now the torso. These are small raised, fluid filled eruptions. Very itchy. No fever or illness . But the original leg infected area--the shin--is swollen, hot, red but crusty, and has been oozing what appears to be clear liquid, slightly yellow when dabbed with a white kleenex, for two days. This leg area is what I am most concerned about. Now that I know these eruptions are still happening, I am being more careful to not scratch and infect. I am using benedryl spray and hydrocorizone cream to keep that under control. But I still don t know what they are. I will call the doctor tomorrow, but it may be a day before I get in.
Asked On : Thu, 27 Sep 2012
Answers:  1 Views:  175
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query,

You have developed an allergic reaction to the bite which has transformed into eczema.

As few days are already over, this condition is not dangerous.

Just keep Applying the mild steroid hydrocortisone.

Also take an antihistamine tablet,

You are taking benadryl so it is good enough.

This will give you some relief.

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Wed, 4 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor